# SDR USA2002F00018

- Difficulty date: May 15, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: BACB10ET14
- Condition: Out Of Adjust
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, CREW COULD NOT GET FLAP TO RESPOND WHEN FLAP LEVER WAS MOVED FROM THE UP DETENT.  CREW ACCOMPLISHED QRH PROCEDURES AND USED THE ALTERNATE FLAPS TO EXTEND FLAPS.  DUE TO GUSTY WINDS AND THE SHORT RUNWAY LENGTH, CAPTAIN ELECTED TO DIVERT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT OUTBOARD TRAILING EDGE AFT FLAP ROLLERS BINDING AND RUBBING HARD INTO THE MID FLAP.  ADJUSTED ROLLERS.  ALSO REMOVED AND REPLACED FLAP POSITION INDICATOR (PN 2061141) AND RIGHT FLAP TRANSMITTER (PN 1817389) PER MM.  RAN FLAPS UP AND DOWN SEVERAL TIMES.  OPERATIONAL CHECK OF FLAPS GOOD.
